# SDR IXXA9700145

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Part number: 82H6KE2214P
- Condition: Deteriorated
- Location: Nr 4 Engine
- Part time: 41,649 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

EN ROUTE LAX TO TOL, THE NR 4 ENGINE FIRE WARNING SOUNDED AND ILLUMINATED.  THE CREW ACCOMPLISHED AN ENGINE SHUTDOWN IN ACCORDANCE WITH COMPANY PROCEDURES.  THE FLIGHT CONTINUED TO TOL WITH AN UNEVENTFUL LANDING.  MAINTENANCE FOUND THE ENGINE COMPARTMENT WIRING AND CONNECTORS DETERIORATED.  THE WIRING AND CONNECTORS FOR THE UPPER AND LOWER FIRE LOOPS WERE REPLACED.
